Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 21 people

Had a cortisone knee injection today and I have a terrible headache and looking for the same answer.
Reply

Loading...

Check your blood sugar. I don't think the Cortizone shot causes a headache, but elevated blood sugar can cause a headache
Reply

Loading...

I'm experiencing same thing and got a shot in the knee yesterday
Reply

Loading...

I'm experiencing a headache as well and I received a shot in my knee yesterday, I'm going to try taking 800 mil ibuprofen or some aleve. Good luck
Reply

Loading...

I got a shot in my knee yesterday and still have a horrific headache. Guess i found out yup it will csuse a headache.
Reply

Loading...

I have had both knees and both hips injected this morning and now feel dreadful, I have a really bad headache which is just getting worse, pain in my lower back & feeling a bit sick. Not sure what to do.
Reply

Loading...

I just had an injection in my right knee this afternoon, and my head has been hurting ever since, AND I also have neb really hot! I've been Googling as well to find answers.
Reply

Loading...

Same thing happened to me.
Reply

Loading...